# SDR SWAA980117

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, FIRST 3 FLOOR PROX LIGHTS AT FRONT OF AIRCRAFT ARE INOP.  REPAIRED FLOOR TRACK AT ROW 3ABC.
